Quantitative classification of WC and WO stars

Crowther, P.A., De Marco, O. and Barlow, M.J. (1998) Quantitative classification of WC and WO stars. Monthly Notices of the Royal Astronomical Society, 296 (2). pp. 367-378. ISSN 0035-8711



  • Crowther, P.A.
  • De Marco, O.
  • Barlow, M.J.
Copyright, Publisher and Additional Information: © 1998 RAS. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: 11 May 1998
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Oct 2017 09:43
Last Modified: 13 Oct 2017 09:43
Published Version: https://doi.org/10.1046/j.1365-8711.1998.01360.x
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1046/j.1365-8711.1998.01360.x

Share / Export